Alert archive / Minnesota / Snow Advisories in 2007

Snow Advisory 3, NWS La Crosse, WI

February 6, 20077 counties in Minnesota; 5 counties in Iowa; Crawford County, Grant County, Wisconsin

NWS La Crosse, WI issued this snow advisory at Feb 6, 2007, 9:00 AM CST for 7 counties in Minnesota; 5 counties in Iowa; Crawford County, Grant County, Wisconsin. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2007, 9:00 AM CST (15:00 UTC)
Expired
Feb 6, 2007, 1:17 PM CST
In force
4 hr
Issued by
NWS La Crosse, WI

Counties Allamakee County, IA, Clayton County, IA, Fayette County, IA, Howard County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Crawford County, WI, Grant County, WI

The radar

The La Crosse radar (KARX), 64 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KARX 061500
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
900 AM CST TUE FEB 6 2007

...ROUND OF SNOW EXPECTED INTO THE AFTERNOON...

.AN AREA OF SNOW ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA INTO
SOUTHWEST WISCONSIN WILL CONTINUE TO BRING SNOW THROUGH THE
REMAINDER OF THE MORNING INTO THE AFTERNOON. IT WILL BE A LIGHT...
FLUFFY SNOW BUT WILL ACCUMULATE BETWEEN 3 AND 5 INCHES IN THESE
AREAS BEFORE SLOWLY DISSIPATING. THE HEAVIEST SNOW WILL BE FROM
NEAR ROCHESTER MINNESOTA SOUTHEAST ACROSS THE EXTREME CORNER OF
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN.

IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ054-061-062100-
/O.NEW.KARX.SN.Y.0003.070206T1500Z-070206T2100Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...PRAIRIE DU CHIEN...PLATTEVILLE
900 AM CST TUE FEB 6 2007

...SNOW ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

SNOW WILL CONTINUE TO FALL INTO THE AFTERNOON HOURS WITH SEVERAL
ADDITIONAL INCHES OF ACCUMULATION EXPECTED. TOTALS COULD BE 3 TO 5
INCHES WITH THIS LIGHT AND FLUFFY SNOW. WINDS WILL BE RELATIVELY
LIGHT AS THE SNOW FALLS THOUGH...LIMITING ANY PROBLEMS FROM
BLOWING OR DRIFTING SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BOYNE/SHEA
2 follow-up statements
000 
WWUS43 KARX 061756
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1156 AM CST TUE FEB 6 2007

...ACCUMULATING SNOWS ENDING ACROSS NORTHEAST IOWA AND SOUTHWEST
WISCONSIN THIS AFTERNOON...

.WITH THE LOW PRESSURE SYSTEM MOVING SOUTHEAST INTO NORTHWEST
MISSOURI EARLY THIS AFTERNOON...THE ACCUMULATING SNOWS HAVE COME
TO AN END ACROSS SOUTHEAST MINNESOTA. AS A RESULT...THE SNOW
ADVISORY HAS BEEN CANCELLED FOR THESE COUNTIES. MEANWHILE...UP TO 
2 INCHES OF ADDITIONAL SNOW WILL LIKELY FALL ACROSS NORTHEAST
IOWA AND SOUTHWEST WISCONSIN BY 3 PM THIS AFTERNOON. TOTAL SNOW 
ACCUMULATIONS 3 TO 7 INCHES OF SNOW ARE POSSIBLE FROM MANTORVILLE
MINNESOTA TO DUBUQUE IOWA.

MNZ079-086>088-094>096-061900-
/O.CAN.KARX.SN.Y.0003.000000T0000Z-070206T2100Z/
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN
1156 AM CST TUE FEB 6 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW
ADVISORY. 

MUCH OF THE ACCUMULATING SNOW HAS MOVED OUT OF SOUTHEAST
MINNESOTA. AS A RESULT...THE SNOW ADVISORY HAS BEEN CANCELLED FOR
THIS AREA.

$$

IAZ009>011-029-030-WIZ054-061-062100-
/O.CON.KARX.SN.Y.0003.000000T0000Z-070206T2100Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
PRAIRIE DU CHIEN...PLATTEVILLE
1156 AM CST TUE FEB 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

SNOW WILL CONTINUE TO FALL ACROSS NORTHEAST IOWA AND SOUTHWEST
WISCONSIN THIS AFTERNOON. UP TO 2 INCHES OF ADDITIONAL SNOW MAY
FALL ACROSS THIS AREA THROUGH 3 PM. TOTAL SNOW ACCUMULATIONS OF 
3 TO 7 INCHES WILL LIKELY FALL ACROSS THE AREA BY TIME THE SNOW
ENDS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BOYNE
000 
WWUS43 KARX 061917
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
117 PM CST TUE FEB 6 2007

...SNOW ADVISORY IS CANCELLED FOR NORTHEAST IOWA AND SOUTHWEST 
WISCONSIN...

.THE ACCUMULATING SNOWS HAVE MOVED OUT OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN. AS A RESULT...THE SNOW ADVISORY HAS BEEN
CANCELLED FOR THESE AREAS. SOME ADDITIONAL LIGHT SNOW WILL FALL
DURING THE REMAINDER OF THE AFTERNOON. HOWEVER LITTLE...IF ANY...
ACCUMULATION IS ANTICIPATED FROM THIS SNOW.

IAZ009>011-029-030-WIZ054-061-062030-
/O.CAN.KARX.SN.Y.0003.000000T0000Z-070206T2100Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
PRAIRIE DU CHIEN...PLATTEVILLE
117 PM CST TUE FEB 6 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW
ADVISORY. 

LITTLE...IF ANY...ADDITIONAL SNOW IS EXPECTED TO FALL DURING THE
REMAINDER OF THE AFTERNOON. AS A RESULT...THE SNOW ADVISORY FOR
NORTHEAST IOWA AND SOUTHWEST WISCONSIN HAS BEEN CANCELLED.

$$

BOYNE

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this snow advisory went out at Feb 6, 3:35 AM CST, 5 hours 25 minutes earlier.

Area forecast discussion, Feb 6, 3:35 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
335 AM CST TUE FEB 6 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

FORECAST CONCERNS THIS PACKAGE...SNOW CHANCES AND ACCUMULATIONS
ACROSS THE FORECAST AREA TODAY...TEMPERATURES THROUGH THE PERIOD.

DATA ANALYSIS AT 06Z SHOWED LOW PRESSURE NEAR THE MT/WY/SD BORDER
WITH BEST 3HR PRESSURE FALLS OF 4 TO 5MB NOW INTO EASTERN SD. SFC
HIGH PRESSURE RIDGE AXIS EXTENDED FROM NEAR LK WINNIPEG ACROSS THE
AREA TO IL/IN. IR/WV IMAGERY SHOWING HIGH CLOUDS SPREADING SOUTH
ACROSS THE REGION OVER THE RIDGE AXIS. SFC OBS SHOWED MID CLOUDS
CONFINED TO WESTERN MN/IA...WITH LOWER CLOUDS AND WARM ADVECTION/
ISENTROPIC LIFT BAND OF -SN/SN OVER CENTRAL/EASTERN ND/SD AND FAR
WESTERN MN. TEMPERATURES UNDER THE SFC RIDGE AXIS AGAIN SEASONABLY
COLD EARLY THIS MORNING...IN THE -10F TO -20F RANGE...BUT LIKELY
HAVE REACHED THEIR MINS WITH THE INCREASING CLOUDS.

NO MAJOR ERRORS NOTED WITH 06/00Z NAM/GFS INITIALIZATIONS. PER WV
IMAGERY...GFS DID APPEAR TO HAVE THE BETTER DEPICTION OF THE
SHORTWAVE OVER CENTRAL SASKAT...NAM LOOKED A BIT TOO FAR NORTH.
MODEL SOLUTIONS REASONABLY SIMILAR FOR TODAY THRU WED NIGHT...THEN
DIVERGE WITH THE TIMING OF A STRONGER SHORTWAVE DROPPING AROUND THE
WEST SIDE OF THE EASTERN CAN UPPER LOW. NAM FASTER...GFS SLOWER/
STRONGER WITH THIS NEXT SURGE OF ARCTIC AIR SOUTH INTO THE REGION.
DPROG/DT OF 500MB HGTS AT 06/00Z SHOWED THE NAM/GFS RUNS OF 04/00Z
AND 05/00Z VERIFIED QUITE WELL ACROSS NOAM/EASTERN PAC. FOR 00-36HRS
NAM/GFS CONTINUE TO CONVERGE ON A COMMON SOLUTION...TOWARD A
COMPROMISE OF THEIR EARLIER RUNS. HOWEVER TREND IS A BIT SLOWER WITH
THE HUDSONS BAY LOW MOVING EAST WITH TIME. FOR 36-60HRS THE SLOWING
TREND OF THE EXIT OF THE EASTERN CAN UPPER VORTEX CONTINUES...WITH
MODELS CONTINUING TO CONVERGE ON DETAILS OF SHORTWAVES ROTATING
AROUND IT. THE TREND TOWARD A SLOWER PROGRESSION OF THE EASTERN CAN
TROUGH CONTINUES IN THE 60-84HRS TIMEFRAME. DIFFERENCES EXIST WITH
TIMING OF A STRONGER SHORTWAVE AROUND THE WEST SIDE OF THIS TROUGH
AT 72-84HRS. NAM HAS SUPPORT FROM UKMET/ECMWF WHILE GFS OFFERS SOME
CONSISTENCY WITH ITS EARLIER RUNS...THOUGH IT DOES TREND A BIT
FASTER/STRONGER BY 84HRS. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED
NAM/GFS WITH GOOD DEPICTIONS OF THE SFC MASS FIELDS ACROSS CENTRAL
NOAM. PER WV IMAGERY GFS APPEARED BETTER WITH THE SASKAT
SHORTWAVE...NAM LOOKED A BIT SLOW THOUGH A NAM/GFS COMPROMISE HERE
WOULD NOT BE BAD EITHER. A COMPROMISE OF NAM/GFS LOOKED BEST WITH
THE 00Z-06Z PRECIP ACROSS THE CONUS. BOTH MODELS DOING QUITE WELL AT
06Z BUT GFS WITH ITS BETTER SHORTWAVE DEPICTION TENDING TO BE THE
FAVORED MODEL THIS CYCLE...AT LEAST FOR TODAY INTO WED. FAVORED A
MODEL BLEND/COMPROMISE FOR WED NIGHT-THU NIGHT. FORECAST CONFIDENCE
AVERAGE TO GOOD THIS CYCLE.

FOR THE SHORT TERM...QUICK SHOT OF MDT/STRONG 850-700MB WARM
ADVECTION...280-290K ISENTROPIC LIFT AND 850-500MB FN CONVERGENCE
ASSOCIATED WITH THE SASKAT SHORTWAVE DIVING SOUTHEAST WORKS ON THE
TIGHT 850-700MB THERMAL RIBBON ACROSS THE AREA TODAY. BEST OF THIS
LIFT MAXIMIZES OVER THE SOUTHWEST HALF OF THE FORECAST AREA AROUND
12Z THIS MORNING. THE FORCING/LIFT IS ALREADY SOUTH/EAST OF THE AREA
BY MID AFTERNOON AS THE SHORTWAVE TRACKS INTO NORTHERN IL. MODELS
VERY CONSISTENT WITH THE FORCING/LIFT SIGNAL...AND PRODUCE 0.10 TO
0.15 INCHES QPF SOUTH/WEST OF A KRST-KPDC LINE THRU ABOUT 21Z...AND
LITTLE TO NO PRECIP NORTH/EAST OF I-94. MODEL SOUNDING CONTINUE TO
SHOW BULK OF SFC-600MB LIFTED LAYER IN THE -14C TO -18C RANGE...
FAVORABLE FOR GOOD DENDRITIC CRYSTAL GROWTH AND HIGH SNOW-WATER
RATIOS. USING A 19 OR 20 TO 1 RATIO YIELDS 1 TO 3 INCHES OF SNOW
WEST OF A KRGK-KLSE-KOVS LINE. PREVIOUS FORECAST HAD THIS WELL
TRENDED WITH ONLY MINOR CHANGES MADE. WITH COLD DRY HIGH PRESSURE
STILL OFF TO THE EAST...DID TIGHTEN UP THE POP/PRECIP GRADIENT FROM
SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA. IF SNOW-WATER
RATIOS END UP HIGHER THAN 19-20 TO 1...MAY YET NEED A SHORT-FUSE
SNOW ADVISORY FOR LOCATIONS SOUTH OF A KAUM-KPDC LINE FOR A VERY
FLUFFY 2 TO 4 INCHES OF SNOW. WILL HAVE TO MONITOR THIS AS THE SNOW
MOVES IN BETWEEN 4 AND 8 AM. WITH LIFTING EXITING BY MID AFTERNOON
AND LOW LEVEL COLD ADVECTION RETURNING...LOWERED LATE AFTERNOON -SN
CHANCES. WEATHER RATHER QUIET AND COLD AGAIN AFTER THIS CLIPPER
PASSES WITH ADDITIONAL SURGES OF ARCTIC AIR MOVING SOUTH/SOUTHEAST
INTO THE AREA. GRADIENT TIGHTENS UP OVER THE AREA AGAIN TONIGHT WITH
THE NEXT ARCTIC HIGH NOSING INTO THE REGION. DAY CREW WILL HAVE TO
MONITOR THE NEED FOR A WIND CHILL ADVISORY FOR MUCH OF THE AREA
LATE TONIGHT INTO WED MORNING AS TEMPS FALL BELOW ZERO AGAIN AND
NORTHWEST WINDS INCREASE. GRADIENT REMAINS TIGHTER OVER THE AREA WED
AS A SHORTWAVE ROTATES AROUND THE WEST SIDE OF THE HUDSONS BAY/
EASTERN CAN UPPER VORTEX AND A SFC TROUGH ROTATES SOUTH ACROSS MI.
GRADIENT RELAXES FOR WED NIGHT THRU THU NIGHT AS THE SFC HIGH SLOWLY
MOVES EAST. WITH LIGHTER WINDS AND THE ARCTIC AIRMASS OVER THE
REGION...THE STRING OF NIGHT-TIME LOWS BELOW ZERO LOOKS TO CONTINUE
THRU AT LEAST THU NIGHT.

GUIDANCE HIGHS FOR TODAY QUITE SIMILAR AND LOOK REASONABLE. FAVORED
COOLER GFS MAV-MOS GUIDANCE VALUES...WHICH HAVE VERIFIED BETTER THAN
NAM MET-MOS GUIDANCE OF LATE...FOR TONIGHT THRU THU. NEIGHBORING
GRIDS LOOK TO FAVOR THESE AS WELL AND COLLABORATION APPEARS GOOD.
TRENDED THU NIGHT LOWS TOWARD 06/00Z GFS MEX-MOS VALUES...WHICH
AGAIN BLENDS QUITE WELL WITH NEIGHBORING GRIDS.

.LONG TERM...FRIDAY THROUGH MONDAY

NO LARGE SURPRISES WITH 06/00Z GFS/ECMWF SOLUTIONS. SEVERAL PIECES
OF ENERGY OVER THE EASTERN PAC UNDER-CUT THE WEST COAST RIDGE AND
MOVE INTO CA. HOWEVER NORTHERN PORTION OF THE UPPER RIDGE OVER
WESTERN CAN REMAINS QUITE STRONG...WITH NORTHWEST FLOW DOWNSTREAM OF
IT PERSISTING OVER THE REGION. THIS FLOW REMAINS FAVORABLE FOR
CONTINUED SURGES OF ARCTIC AIR SOUTH AND SOUTHEAST INTO THE UPPER
MIDWEST IN THE FRI-MON TIME-FRAME. GFS BRINGS ONE OF THE NEXT
STRONGER SURGES IN FRI WHILE THE ECMWF BRINGS A STRONGER ONE IN SUN.
THESE ARE DETAILS TO BE WORKED OUT IN TIME...BUT MAIN MESSAGE IS
CONTINUED BELOW AND MUCH BELOW NORMAL TEMPS THRU THE WEEKEND AND
INTO EARLY NEXT WEEK. GIVEN THE INHERENT DETAIL DIFFICULTY IN
NORTHWEST FLOW ALOFT...-SN CHANCES FOR FRI-MON REMAIN ILL DEFINED
AND SMALL. FORECAST GRIDS FOR DAYS 4-7 LOOK WELL TRENDED FOR NOW
WITH NO CHANGES MADE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RRS
Hazardous weather outlook, Feb 6, 5:50 AM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
550 AM CST TUE FEB 6 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-071200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-
LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
550 AM CST TUE FEB 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF LOW PRESSURE WILL MOVE FROM SOUTH DAKOTA INTO MISSOURI
TODAY PRODUCING A BAND OF SNOW NORTH OF ITS TRACK. ACCUMULATIONS OF
1 TO 3 INCHES WILL OCCUR SOUTH AND WEST OF A LINE FROM LAKE CITY
MINNESOTA TO RICHLAND CENTER WISCONSIN. SOME SPOTS IN SOUTHEAST
MINNESOTA AND NORTHEAST IOWA COULD RECEIVE SOME LOCALLY HIGHER SNOW
AMOUNTS.

ONCE THE LOW PASSES BY THE AREA...THE WINDS WILL BECOME NORTHWEST AT
SPEEDS AROUND 10 MPH. THIS WILL PRODUCE WIND CHILLS OF 15 TO 25
BELOW ZERO AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILLS OF 15 TO 25 BELOW ZERO WILL BE COMMON ACROSS THE AREA
DURING THE OVERNIGHT AND EARLY MORNING HOURS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOWFALL
REPORTS TODAY WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

04

Nearby

Snow Advisories in Minnesota, 2007Snow Advisories in Iowa, 2007Snow Advisories in Wisconsin, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.